# SDR PCAA9700576

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3532 - ON APPROACH TO ALB LANDING GEAR WOULD NOT EXTEND WHEN GEAR WAS SELECTED DOWN.  CREW PERFORMED SUCCESSFUL ALTERNATE EXTENSION PROCEDURE AND FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.  RETRACTION AND OPERATIONAL TESTS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
